【Utsu Seimeimaru】 Utsu Children Sekidome 12 packets
A cough suppressant for children.
It soothes swelling in the throat、 alleviating pain、 and thins phlegm to make it easier to expel.
It is a cider-flavored granule that is easy to take even for small children.
In stock
SKU
4987024981880
US$7.66
●For small children、 prolonged coughing interferes with sleep and eating、 and can lead to physical exhaustion. ``Utsu Children's Coughdome'' is an easy-to-swallow antitussive and expectorant granule containing superior ingredients and herbal medicine.
●A cough suppressant for children containing a non-narcotic antitussive agent、 dextromethorphan hydrobromide hydrate.
●Contains two herbal medicines. Bellflower extract and licorice extract soothe sore throat and relieve pain、 and thin phlegm to make it easier to expel.
● Packaged in separate packages for convenient portability.
●It is a cider-flavored granule that is easy to take even for small children.
[Efficacy]
cough、 phlegm
[Usage and dosage]
Please take the following amount within 30 minutes after a meal.
1 year old or older and under 3 years old: 1/2 pack at a time、 3 times a day
Ages 3 to 5: 2/3 sachets at a time、 3 times a day
Ages 5 to 8: 1 packet at a time、 3 times a day
Children under 1 year old: Do not give this product
(1) Please strictly follow the prescribed usage and dosage.
(2) When giving this product to children、 please use it under the guidance and supervision of their parents.
(3)For infants under 2 years of age、 please give priority to having them receive medical treatment from a doctor、 and administer this product only if it is unavoidable.
【component】
(in daily dose (3 packs))
Dextromethorphan hydrobromide hydrate: 20mg
dL-methylephedrine hydrochloride: 25mg
Chlorpheniramine maleate: 4mg
Licorice crude extract: 42mg (original drug equivalent amount 210mg)
Bellflower extract: 18mg (original drug equivalent amount 180mg)
Additives: Lactose、 D-mannitol、 white sugar、 cyclodextrin、 sodium saccharin、 hydroxypropylcellulose、 fragrance、 partial starch hydrolyzate
【Notes】
*Although this drug is for children、 the precautions prescribed for antitussive and expectorant drugs are also listed when taken by adults.
Something you can not do
1.The following people should not take this drug:
People who have had allergic symptoms due to this drug or its ingredients.
2.Do not use any of the following medicines while taking this drug.
Other antitussive expectorants、 cold medicines、 sedatives、 oral medicines containing antihistamines、 etc. (oral medicines for rhinitis、 motion sickness medicine、 allergy medicines、 etc.)
3. Do not drive a vehicle or operate machinery after taking this medicine (drowsiness、 etc. may appear).
to consult
1. The following people should consult a doctor、 pharmacist、 or registered salesperson before taking this product.
(1) Persons receiving treatment from a doctor.
(2) Pregnant women or people who appear to be pregnant.
(3) People who are breastfeeding.
(4) Elderly people.
(5) Persons who have had allergic symptoms due to medicines、 etc.
(6) People who have the following symptoms.
High fever、 difficulty urinating
(7) Persons who have received the following diagnosis.
Heart disease、 high blood pressure、 diabetes、 glaucoma、 thyroid dysfunction
2. If the following symptoms appear after taking the drug、 it may be a side effect、 so stop taking the drug immediately and consult your doctor、 pharmacist、 or registered seller with the product documentation.
Skin: Rash/redness、 itching
Gastrointestinal: Nausea、 vomiting、 loss of appetite
Neuropsychiatric system: dizziness
Respiratory: Difficulty breathing、 shortness of breath
Urinary system: difficulty urinating
*In rare cases、 the following serious symptoms may occur. In that case、 seek medical attention immediately.
Shock (anaphylaxis): Immediately after taking the drug、 symptoms such as itchy skin、 hives、 hoarseness、 sneezing、 itchy throat、 difficulty breathing、 palpitations、 and clouded consciousness may occur.
Aplastic anemia: Bruises、 nosebleeds、 bleeding gums、 fever、 pale skin and mucous membranes、 fatigue、 palpitations、 shortness of breath、 feeling unwell and dizzy、 hematuria、 etc. appear.
Agranulocytosis: Sudden onset of high fever、 chills、 sore throat、 etc.
3. After taking this medicine、 symptoms such as dry mouth and drowsiness may appear. If these symptoms persist or worsen、 stop taking this medicine and consult your doctor、 pharmacist、 or registered salesperson.
4. If your symptoms do not improve after taking 5 to 6 times、 stop taking the drug and consult your doctor、 pharmacist、 or registered seller with the product documentation.
(1) Store in a cool、 dry place away from direct sunlight.
(2) Store out of reach of children.
(3) Do not transfer to another container. (It may cause misuse or change in quality.)
(4) When administering the remainder of one package、 fold the opening of the bag over and store it、 and administer within 2 days.
(5) Do not use products that have passed their expiration date.
●A cough suppressant for children containing a non-narcotic antitussive agent、 dextromethorphan hydrobromide hydrate.
●Contains two herbal medicines. Bellflower extract and licorice extract soothe sore throat and relieve pain、 and thin phlegm to make it easier to expel.
● Packaged in separate packages for convenient portability.
●It is a cider-flavored granule that is easy to take even for small children.
[Efficacy]
cough、 phlegm
[Usage and dosage]
Please take the following amount within 30 minutes after a meal.
1 year old or older and under 3 years old: 1/2 pack at a time、 3 times a day
Ages 3 to 5: 2/3 sachets at a time、 3 times a day
Ages 5 to 8: 1 packet at a time、 3 times a day
Children under 1 year old: Do not give this product
(1) Please strictly follow the prescribed usage and dosage.
(2) When giving this product to children、 please use it under the guidance and supervision of their parents.
(3)For infants under 2 years of age、 please give priority to having them receive medical treatment from a doctor、 and administer this product only if it is unavoidable.
【component】
(in daily dose (3 packs))
Dextromethorphan hydrobromide hydrate: 20mg
dL-methylephedrine hydrochloride: 25mg
Chlorpheniramine maleate: 4mg
Licorice crude extract: 42mg (original drug equivalent amount 210mg)
Bellflower extract: 18mg (original drug equivalent amount 180mg)
Additives: Lactose、 D-mannitol、 white sugar、 cyclodextrin、 sodium saccharin、 hydroxypropylcellulose、 fragrance、 partial starch hydrolyzate
【Notes】
*Although this drug is for children、 the precautions prescribed for antitussive and expectorant drugs are also listed when taken by adults.
Something you can not do
1.The following people should not take this drug:
People who have had allergic symptoms due to this drug or its ingredients.
2.Do not use any of the following medicines while taking this drug.
Other antitussive expectorants、 cold medicines、 sedatives、 oral medicines containing antihistamines、 etc. (oral medicines for rhinitis、 motion sickness medicine、 allergy medicines、 etc.)
3. Do not drive a vehicle or operate machinery after taking this medicine (drowsiness、 etc. may appear).
to consult
1. The following people should consult a doctor、 pharmacist、 or registered salesperson before taking this product.
(1) Persons receiving treatment from a doctor.
(2) Pregnant women or people who appear to be pregnant.
(3) People who are breastfeeding.
(4) Elderly people.
(5) Persons who have had allergic symptoms due to medicines、 etc.
(6) People who have the following symptoms.
High fever、 difficulty urinating
(7) Persons who have received the following diagnosis.
Heart disease、 high blood pressure、 diabetes、 glaucoma、 thyroid dysfunction
2. If the following symptoms appear after taking the drug、 it may be a side effect、 so stop taking the drug immediately and consult your doctor、 pharmacist、 or registered seller with the product documentation.
Skin: Rash/redness、 itching
Gastrointestinal: Nausea、 vomiting、 loss of appetite
Neuropsychiatric system: dizziness
Respiratory: Difficulty breathing、 shortness of breath
Urinary system: difficulty urinating
*In rare cases、 the following serious symptoms may occur. In that case、 seek medical attention immediately.
Shock (anaphylaxis): Immediately after taking the drug、 symptoms such as itchy skin、 hives、 hoarseness、 sneezing、 itchy throat、 difficulty breathing、 palpitations、 and clouded consciousness may occur.
Aplastic anemia: Bruises、 nosebleeds、 bleeding gums、 fever、 pale skin and mucous membranes、 fatigue、 palpitations、 shortness of breath、 feeling unwell and dizzy、 hematuria、 etc. appear.
Agranulocytosis: Sudden onset of high fever、 chills、 sore throat、 etc.
3. After taking this medicine、 symptoms such as dry mouth and drowsiness may appear. If these symptoms persist or worsen、 stop taking this medicine and consult your doctor、 pharmacist、 or registered salesperson.
4. If your symptoms do not improve after taking 5 to 6 times、 stop taking the drug and consult your doctor、 pharmacist、 or registered seller with the product documentation.
(1) Store in a cool、 dry place away from direct sunlight.
(2) Store out of reach of children.
(3) Do not transfer to another container. (It may cause misuse or change in quality.)
(4) When administering the remainder of one package、 fold the opening of the bag over and store it、 and administer within 2 days.
(5) Do not use products that have passed their expiration date.
Japanese Product Name | 【宇津救命丸】 宇津こども せきどめ 12包 |
---|